# SDR SWAA2025100210932

- Difficulty date: September 3, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED STA 767 TO STA 794.3 STR 25R WL 156 AT AFT CARGO COMPARTMENT.  REPLACED THE SHIELD WEB LOCATED STA 767 TO STA 794.3 STR 25R WL 156 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02.
